MAUDE Adverse Event Report: HOLOGIC, INC FLUENT FLUID MANAGEMENT SYSTEM; HYSTEROSCOPIC IRRIGATION/INSUFFLATION SYSTEM

HOLOGIC, INC FLUENT FLUID MANAGEMENT SYSTEM; HYSTEROSCOPIC IRRIGATION/INSUFFLATION SYSTEM
Model Number FLT-112S
Medical Device Problem Codes Failure to Obtain Sample (2533); Separation Problem (4043)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 02/26/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H6 : health effect - clinical code: appropriate clinical signs, symptoms and conditions term/code not available: suggested code : loss of sample.A device history record (dhr) review was conducted for the reported lot/serial number.The device was released meeting all qa specifications.The device involved in this event was not returned for evaluation purposes therefore visual and functional analysis of the product could not be performed.We are unable to confirm a relationship between the device and the issue reported.The information obtained during complaint investigation will be included in our global complaint trending and product surveillance will continue to monitor complaints of this type for adverse trends.If the product is received or additional information is obtained, the investigation will be reopened accordingly per standard operating procedure.
 
Event or Problem Description
It was reported that during the procedure on (b)(6) 2026, the case around the tissue sock opened due to pressure built up and the specimen fell onto the floor.Tissue was lost but enough tissue could be retrieved for a sample.No other information is available.

Brand Name
FLUENT FLUID MANAGEMENT SYSTEM
Common Device Name
HYSTEROSCOPIC IRRIGATION/INSUFFLATION SYSTEM
Manufacturer (Section D)
HOLOGIC, INC
250 campus drive
marlborough MA 01752
Manufacturer (Section G)
HOLOGIC, INC.
250 campus drive
marlborough MA 01752
Manufacturer Contact
simran keswani
250 campus drive
marlborough, MA 01752
MDR Report Key24650236
Report Number1222780-2026-00132
Device Sequence Number13208075
Product Code HIG
UDI-Device Identifier15420045507401
UDI-Public(01)15420045507401(17)281013(10)25K14R
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K180825
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberFLT-112S
Device Catalogue NumberFLT-112S
Device Lot Number25K14R
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/11/2026
Initial Report FDA Received Date03/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/14/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown